# SDR DALA2025120908990

- Difficulty date: December 5, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 146,760 hours, 21,502 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE SEAT MOUNTED EMERGENCY ESCAPE PATH MARKING LIGHT INOP AT 18 RIGHT.    FOUND WIRE DE-PIN FROM SEATS GOING INTO SIDE WALL BUNDLE RE-PIN WIRES. IAW B763 SWPM 20-13. LIGHT CHECKED GOOD.  (7797934)
